I haven't posted here in a while due to real life being super busy (new boyfriend!) and the fact that my computer died. Last week, I started to taper off Entocort due to financial reasons (my Entocort is no longer covered..it will be again soon though, thank goodness) last week. I was on 9 mg for over 6 months, now I'm taking 6 mg, and as I said, I've been on 6 mg for about a week now. One thing that I noticed, however, is that ever since about Tuesday, I've been RIDICULOUSLY tired and my appetite has been huge! Tuesday I could not get out of bed until about 6 pm, and every day since then I've only been able to wake up around noon. I AM anemic, however I don't think that it's the culprit because I had actually had quite a bit of energy prior to this week for quite some time, so I think my anemia may be improving. On top of that, I am REALLY REALLY hungry all the time, like I literally cannot get full. Last night for example, I ate dinner 4 or 5 times, and was still hungry. Is it possible that this could be caused by tapering off Entocort? I'm not sure, because I never had any side effects the whole time I was on it, and you'd think that they would lessen when you reduce your dosage, unless it's some sort of withdrawal symptom. Any insight?
Other than that, I've been doing pretty good. I wasn't doing so well for about a month or so, but I think it was mainly due to stress/anxiety about my new relationship. I lost a bit of weight again (went back down to 90 lbs), I'm back up to 95 now though. Most of my pain is gone, except for a bit of tenderness in the lower right area and a few twinges of pain around my belly button, which I think must be due to the stomach ulcers I had a couple of months ago.
Hope everyone here is doing well!